Alert archive / Alabama / Small Craft Advisories in 2013

Small Craft Advisory 68, NWS Mobile, AL

December 9, 2013

NWS Mobile, AL issued this small craft advisory at Dec 9, 2013, 9:11 PM CST. It took effect at Dec 10, 2013, 3:00 AM CST. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Dec 9, 2013, 9:11 PM CST (03:11 UTC)
In effect from
Dec 10, 2013, 3:00 AM CST
Expired
Dec 11, 2013, 3:33 AM CST
In force
25 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

907 
WHUS74 KMOB 100311
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
911 PM CST MON DEC 9 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR AREA COASTAL WATERS FOR
TUESDAY AND TUESDAY NIGHT...

.BEHIND A FRONT SAGGING SOUTH ACROSS HE AREA...STRONG OFFSHORE FLOW
WILL DEVELOP. THIS STRONG OFFSHORE FLOW IS EXPECTED TO LAST THROUGH
TUESDAY NIGHT.

GMZ630>635-650-655-670-675-101115-
/O.NEW.KMOB.SC.Y.0068.131210T0900Z-131211T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
911 PM CST MON DEC 9 2013

...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM TUESDAY TO 9 AM CST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TUESDAY TO 9 AM CST
WEDNESDAY. 

* WAVES...2 TO 3 FEET BUILDING TO AROUND FEET NEAR SHORE...AROUND 7
  FEET WELL OFFSHORE.

* WINDS...RISING TO 20 TO 25 KNOTS BY SUNRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
6 follow-up statements
550 
WHUS74 KMOB 100449
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
1049 PM CST MON DEC 9 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR AREA COASTAL WATERS
FOR TUESDAY AND TUESDAY NIGHT...

.A STRONG OFFSHORE FLOW WILL DEVELOP LATE TONIGHT INTO TUESDAY
MORNING IN THE WAKE OF A COLD FRONT. THIS STRONG OFFSHORE FLOW IS
EXPECTED TO LAST THROUGH TUESDAY NIGHT.

GMZ630>635-650-655-670-675-101300-
/O.CON.KMOB.SC.Y.0068.131210T0900Z-131211T1500Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1049 PM CST MON DEC 9 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM TUESDAY TO
9 AM CST WEDNESDAY...

* WAVES...2 TO 3 FEET BUILDING TO 4 TO 6 FEET NEAR SHORE...AND AROUND 7
  FEET WELL OFFSHORE.

* WINDS...RISING TO 20 TO 25 KNOTS BY SUNRISE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
811 
WHUS74 KMOB 100949
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
349 AM CST TUE DEC 10 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR AREA BAYS AND SOUND
THROUGH 6 PM THIS EVENING AND FOR THE ALABAMA AND NORTHWEST FLORIDA
GULF WATERS THROUGH 6 AM WEDNESDAY...

.A STRONG OFFSHORE FLOW WILL DEVELOP THIS MORNING IN THE WAKE OF A
COLD FRONT. THIS STRONG OFFSHORE FLOW IS EXPECTED TO LAST THROUGH
THIS AFTERNOON OVER THE INSHORE WATERS AND THROUGH TONIGHT OVER THE
OPEN GULF WATERS.

GMZ650-655-670-675-101800-
/O.EXT.KMOB.SC.Y.0068.000000T0000Z-131211T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
349 AM CST TUE DEC 10 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM CST WEDNESDAY...

* WINDS...NORTHWEST TO NORTH 20 TO 25 KNOTS WITH FREQUENT HIGHER
  GUSTS...BECOMING NORTHEAST TONIGHT.

* WAVES...BUILDING TO 3 TO 6 FEET NEAR SHORE...AND 6 TO 8 FEET BEYOND
  20 NM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-101800-
/O.EXT.KMOB.SC.Y.0068.000000T0000Z-131211T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
349 AM CST TUE DEC 10 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...NORTHWEST TO NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES...1 TO 2 FEET. BAY CONDITIONS CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
308 
WHUS74 KMOB 102155
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
355 PM CST TUE DEC 10 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR AREA BAYS AND SOUND
THROUGH 6 PM THIS EVENING AND FOR THE ALABAMA AND NORTHWEST
FLORIDA GULF WATERS THROUGH 6 AM WEDNESDAY...

.A STRONG OFFSHORE FLOW WILL DEVELOP THIS MORNING BEHIND A COLD
FRONT. THIS STRONG OFFSHORE FLOW IS EXPECTED TO LAST THROUGH THIS
AFTERNOON OVER THE INSHORE WATERS AND THROUGH TONIGHT OVER THE OPEN
GULF WATERS.

GMZ650-655-670-675-110600-
/O.CON.KMOB.SC.Y.0068.000000T0000Z-131211T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
355 PM CST TUE DEC 10 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...

* WINDS...NORTHWEST TO NORTH 20 TO 25 KNOTS WITH FREQUENT HIGHER 
  GUSTS...BECOMING NORTHEAST TONIGHT. 

* WAVES...BUILDING TO 3 TO 6 FEET NEAR SHORE...AND 6 TO 8 FEET 
  BEYOND 20 NM. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

GMZ630>635-110000-
/O.CON.KMOB.SC.Y.0068.000000T0000Z-131211T0000Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
355 PM CST TUE DEC 10 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...NORTHWEST TO NORTH 20 TO 25 KNOTS WITH HIGHER GUSTS.

* WAVES...1 TO 2 FEET. BAY CONDITIONS CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
542 
WHUS74 KMOB 102349
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
549 PM CST TUE DEC 10 2013

...A SMALL CRAFT ADVISORY IS IN EFFECT FOR AREA BAYS AND SOUND
THROUGH 2 AM TONIGHT AND FOR THE ALABAMA AND NORTHWEST FLORIDA GULF
WATERS THROUGH 6 AM WEDNESDAY...

.STRONG NORTHERLY WINDS WILL PERSIST THROUGH THE EVENING HOURS THEN
GRADUALLY SUBSIDE LATE TONIGHT.

GMZ630>635-110800-
/O.EXT.KMOB.SC.Y.0068.000000T0000Z-131211T0800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
549 PM CST TUE DEC 10 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM CST WEDNESDAY...

* WINDS...NORTH 20 KNOTS WITH HIGHER GUSTS BECOMING NORTHEAST.

* WAVES...1 TO 2 FEET. BAY CONDITIONS ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ650-655-670-675-110800-
/O.CON.KMOB.SC.Y.0068.000000T0000Z-131211T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
549 PM CST TUE DEC 10 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST
WEDNESDAY...

* WINDS...NORTH 20 TO 25 KNOTS WITH FREQUENT HIGHER GUSTS...BECOMING
  NORTHEAST.

* WAVES...BUILDING TO 4 TO 6 FEET NEAR SHORE...AND 6 TO 8 FEET BEYOND
  20 NM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...AND/OR
SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
347 
WHUS74 KMOB 110817
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
217 AM CST WED DEC 11 2013

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE ALABAMA AND
NORTHWEST FLORIDA GULF WATERS THROUGH 6 AM WEDNESDAY...

.STRONG NORTHERLY WINDS WILL PERSIST EARLY THIS MORNING...BUT WILL
SUBSIDE AFTER DAYBREAK. 

GMZ630>635-110930-
/O.EXP.KMOB.SC.Y.0068.000000T0000Z-131211T0800Z/
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
217 AM CST WED DEC 11 2013

...SMALL CRAFT ADVISORY HAS EXPIRED...

SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION THROUGH DAYBREAK.

$$

GMZ650-655-670-675-111200-
/O.CON.KMOB.SC.Y.0068.000000T0000Z-131211T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
217 AM CST WED DEC 11 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST EARLY
THIS MORNING...

* WINDS...NORTHEAST AROUND 20 KNOTS WITH HIGHER GUSTS.

* WAVES...3 TO 5 FEET NEAR SHORE...AND 5 TO 7 FEET BEYOND 20 NM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
401 
WHUS74 KMOB 110933
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
333 AM CST WED DEC 11 2013

...SMALL CRAFT ADVISORY HAS BEEN CANCELLED...

GMZ650-655-670-675-111045-
/O.CAN.KMOB.SC.Y.0068.000000T0000Z-131211T1200Z/
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
333 AM CST WED DEC 11 2013

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS OVER THE GULF WATERS HAVE DROPPED BELOW ADVISORY LEVELS.
HOWEVER...NORTHEAST WINDS OF 15 TO 20 KNOTS WILL CONTINUE EARLY THIS
MORNING AND SMALL CRAFT SHOULD EXERCISE CAUTION.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Dec 9, 5:30 PM CST, 3 hours 41 minutes earlier.

Area forecast discussion, Dec 9, 5:30 PM CST, 3 hours 41 minutes before
AREA FORECAST DISCUSSION....UPDATE TO AVIATION
NATIONAL WEATHER SERVICE MOBILE AL
530 PM CST MON DEC 9 2013

.AVIATION (00Z ISSUANCE)...WITH A FRONT DRAPED ACROSS THE
AREA...MVFR TI IFR CIGS EXPECTED OVER MOST OF THE AREA...WITH LOCAL
VFR CIGS. AS THE FRONT SAGS SOUTHEAST ACROSS THE AREA
TONIGHT...DROPS IN CIGS/VISBYS TO IFR OR LOWER LIKELY...THEN RISING
TO VFR DURING THE DAY TUESDAY.

/16

&&

.SHORT TERM (TONIGHT AND TUESDAY)...THE FRONT THAT HAD BEEN NEARLY
STATIONARY ACROSS OUR FCST AREA HAS FINALLY DRIFTED OFF TO THE EAST
AND WILL REMAIN JUST EAST OF THE AREA TONIGHT BEFORE GETTING A
STRONGER PUSH AND MOVING AWAY FROM THE REGION ON TUESDAY. THERE HAS
BEEN BRIEF CLEARING OF SKIES LATE TODAY OVER PARTS OF THE FCST AREA
BEHIND THE FRONT...BUT WITH SATURATED AIRMASS UP TO AROUND 850 MB
EXPECT WIDESPREAD LOW CLOUDS THAT STILL COVER MOST OF THE REGION TO
REDEVELOP OVERNIGHT. THE LOLVL E-NE WINDS BEHIND THE FRONT HOWEVER
WILL PREVENT WIDESPREAD DENSE FOG...ALTHOUGH PATCHY LIGHT FOG WILL
BE POSSIBLE. EVEN WITH THE SFC FRONT OFF TO THE EAST...SHALLOW
NATURE OF THE COLD AIR WILL CONTINUE TO PROVIDE WEAK LOLVL LIFT OVER
THE REGION...AND A STRONG UPPER LEVEL SHORTWAVE IS EXPECTED TO
APPROACH NORTHERN ALABAMA REGION LATE TONIGHT AND MOVE ACROSS AREA
BY TUESDAY MORNING. THIS WILL RESULT IN INCREASED RAIN CHANCES AGAIN
TONIGHT...ESPECIALLY OVER NORTHERN HALF OF FCST AREA. MOSTLY
STRATIFORM AND SOME SHOWERS...BUT NOT A LOT OF STRONGER CONVECTIVE
ACTIVITY (TSTMS). MIN TEMPS TONIGHT RANGING FROM THE IN THE LOWER
40S NORTHWEST...MID 40S CENTRAL AND LOW/MID 50S SOUTHEAST. ON
TUESDAY...GRADUALLY CLEARING SKIES THROUGH THE DAY. HIGH TEMPS IN
THE LOW TO MID 50S INTERIOR AND COASTAL SOUTHWEST ZONES...AND LOWER
60S OVER FLORIDA PANHANDLE ZONES. 12/DS

.TUESDAY NIGHT THROUGH WEDNESDAY NIGHT...CONFIDENCE REMAINS HIGH
THAT ABOUT SIGNIFICANT CHANGE THROUGH THE REMAINDER OF THE SHORT
TERM. STRONG PERTURBATION PASSING NORTH OF THE AREA WILL SEND A COLD
FRONT RAPIDLY SOUTHWARD ACROSS THE GULF OF MEXICO OVERNIGHT THROUGH
TUESDAY. EXPECT DRY CONDITIONS THROUGH WEDNESDAY NIGHT. A MODERATE TO
STRONG NORTHERLY WIND EARLY TUESDAY EVENING WILL DIE DOWN OVERNIGHT
WITH CLEAR TO MOSTLY CLEAR SKIES THROUGH THE PERIOD. A STRONG HIGH
OVER THE GREAT PLAINS WILL MOVE EAST INTO THE TENNESSEE VALLEY
THROUGH WEDNESDAY NIGHT...WITH STRONG RIDGING AND A REINFORCING COLD
AIR PUSHING INTO THE REGION WEDNESDAY NIGHT. 77/BD

.LONG TERM...NO CHANGES. LARGE SURFACE ANTICYCLONE OVER THE MID
SOUTH WILL DOMINATE THE WEATHER OVER THE SOUTHEAST STATES ON
THURSDAY. THE FEATURE WILL MOVE EAST OVER THE WESTERN ATLANTIC ON
FRIDAY. REGION REMAINING RAIN FREE THROUGH FRIDAY MORNING. DRY ZONAL
FLOW ALOFT WILL TRANSITION TO A DEEP SOUTHWEST FLOW WITH INCREASING
MOISTURE LATE IN THE WEEK AHEAD OF DEEP PERTURBATION DIGGING INTO THE
FLOW OVER THE SOUTHERN PLAINS. WE WILL INTRODUCE A RETURN TO A SLIGHT
CHANCE OF RAIN FRIDAY AFTERNOON...FOLLOWED BY INCREASING RAIN CHANCES
FRIDAY NIGHT INTO SATURDAY AS THE THE UPPER FEATURE APPROACHES FROM
THE WEST WITH PASSAGE OF A COLD FRONT ACROSS THE REGION. DRY WEATHER
WILL RETURN THROUGH THE REMAINDER OF THE LONG TERM (EARLY NEXT WEEK)
BEHIND THESE FEATURES EXIT AND A HIGH ONCE AGAIN DOMINATES THE
SOUTHEAST UNITED STATES.

&&

.MARINE...THE FRONT THAT HAD BEEN NEARLY STATIONARY ACROSS THE
MARINE AREA HAS NOW MOVED JUST EAST...WITH A GENERAL LIGHT NORTHERLY
FLOW EXPECTED OVER THE COASTAL WATERS THROUGH EARLY TUESDAY. BY
TUESDAY AFTERNOON INTO TUESDAY NIGHT...A STRONG OFFSHORE FLOW WILL
DEVELOP ALONG WITH BUILDING SEAS...AND A SMALL CRAFT ADVISORY WILL
LIKELY BE REQUIRED. WINDS LIGHTEN UP FROM AN EASTERLY DIRECTION BY
FRIDAY...BUT BEGIN TO PICK UP AGAIN GOING INTO THE WEEKEND AS
ANOTHER FRONT APPROACHES FROM THE WEST. 12/DS

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      46  54  31  59  34 /  50  20  10  10  05
PENSACOLA   54  61  35  60  39 /  40  20  10  10  05
DESTIN      59  63  38  61  41 /  40  30  10  10  05
EVERGREEN   46  52  28  59  30 /  50  20  10  10  10
WAYNESBORO  40  51  25  58  26 /  70  20  10  10  10
CAMDEN      43  49  26  58  29 /  70  20  10  10  10
CRESTVIEW   55  60  30  62  35 /  40  30  10  10  10

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Dec 9, 5:24 AM CST, 15 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
524 AM CST MON DEC 9 2013

ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-101200-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY-
GREENE-STONE-GEORGE-
524 AM CST MON DEC 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

EAST OF A FRONTAL BOUNDARY...A MOIST SOUTHERLY FLOW ATOP COOLER WATER
TEMPERATURES OVER BAYS AND SOUNDS WILL MAINTAIN AN ENVIRONMENT
SUPPORTIVE OF COASTAL FOG THIS MORNING. SOME OF THE FOG COULD BE
LOCALLY DENSE AT TIMES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

OVERNIGHT LOWS ARE FORECAST TO DIP DOWN TO BELOW FREEZING OVER THE
INTERIOR ON WEDNESDAY MORNING.

AN UPPER LEVEL SHORTWAVE AND SURFACE COLD FRONT APPROACHING FROM THE
WEST ON FRIDAY WILL BRING A RETURN OF SCATTERED TO NUMEROUS SHOWERS
AND THUNDERSTORMS. AT THIS TIME...ATMOSPHERIC CONDITIONS SUPPORT THE
POSSIBILITY OF STRONG TO MARGINALLY SEVERE THUNDERSTORMS. THERE
REMAINS MUCH UNCERTAINTY IF THERE WILL BE ANY IMPACTS ACROSS THE
AREA...AND FORECASTERS WILL CONTINUE TO MONITOR FOR THE POSSIBILITY
OF A SIGNIFICANT WEATHER EVENT LATE IN THE WEEK.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS MAY BE REQUIRED
EARLY IN THE WEEKEND.

GMZ630>635-650-655-670-675-101200-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
524 AM CST MON DEC 9 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

EAST OF A FRONTAL BOUNDARY...A MOIST SOUTHERLY FLOW ATOP COOLER WATER
TEMPERATURES OVER BAYS AND SOUNDS WILL MAINTAIN AN ENVIRONMENT
SUPPORTIVE OF COASTAL FOG THIS MORNING. SOME OF THE FOG COULD BE
LOCALLY DENSE AT TIMES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

A COLD FRONT IS FORECAST TO ADVANCE EAST OF THE AREA ON TUESDAY WITH
A STRONG HIGH PRESSURE SYSTEM EXPANDING EASTWARD OVER THE LOWER
MISSISSIPPI RIVER VALLEY. THIS RESULTS IN A MODERATE TO STRONG
OFFSHORE FLOW AND BUILDING SEAS ON TUESDAY. SMALL CRAFT ADVISORIES
WILL LIKELY BE REQUIRED MAINLY OVER THE OPEN ALABAMA AND NORTHWEST
FLORIDA GULF WATERS. THE HIGH BECOMES REINFORCED...BRINGING ANOTHER
PERIOD OF STRONG NORTHERLY WINDS LATE WEDNESDAY INTO THURSDAY.

NEXT COLD FRONT APPROACHING FROM THE WEST BRINGS A CHANCE OF
THUNDERSTORMS LATE FRIDAY INTO SATURDAY. SOME OF THE MARINE STORMS
COULD BE STRONG TO BRIEFLY SEVERE.

Nearby

Small Craft Advisories in Alabama, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.